We prove de Finetti style representation theorems covering the class of all probability functions satisfying spectrum exchangeability in polyadic inductive logic and give an application by characterizing those probability functions satisfying spectrum exchangeability which can be extended to a language with equality whilst still satisfying that property. (C) 2009 Elsevier Inc. All rights reserved.

Representation theorems for probability functions satisfying spectrum exchangeability in inductive logic / J. Landes, J.B. Paris, A. Vencovská. - In: INTERNATIONAL JOURNAL OF APPROXIMATE REASONING. - ISSN 0888-613X. - 51:1(2009), pp. 35-55. [10.1016/j.ijar.2009.07.001]

Representation theorems for probability functions satisfying spectrum exchangeability in inductive logic

J. Landes
Primo
;
2009

Abstract

We prove de Finetti style representation theorems covering the class of all probability functions satisfying spectrum exchangeability in polyadic inductive logic and give an application by characterizing those probability functions satisfying spectrum exchangeability which can be extended to a language with equality whilst still satisfying that property. (C) 2009 Elsevier Inc. All rights reserved.
Uncertain reasoning; Inductive logic; Probability logic; Spectrum exchangeability; de Finetti's theorem; Equality
Settore MAT/01 - Logica Matematica
Settore M-FIL/02 - Logica e Filosofia della Scienza
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/948038
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 6
social impact